# SDR ASAA0010146

- Difficulty date: October 13, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC-PRIOR TO FLIGHT 22 THE L1 DOOR WOULD NOT CLOSE. INSPECTED DOOR LATCHES FOR PROPER ALIGNMENT, CHECKS NORMAL. LUBRICATED LATCHES AND ROLLERS. THE L1 DOOR OPERATED NORMALLY.
